Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Taken Vertin for tinnitus. Heaviness of ear, pain. How to get rid of this?

Sir I am suffering from tinnitus on right side of ear since 2008. I have been aske to take vertin and I discontinued after six months. Now recently I start getting heaviness of both year and slight pain alternatively. Although consulted and taken medecine from ENT, now it is more than 1.5 month but the problem still persisit. I had under gone MRI, audiogram , cleaning of ear, using ear drop for infection including IV injection for tinnitus but in vain. Pain alternatively with heaviness in both ears and buzzing sound on right ear still persist and do not understand how to get rid of this. Request to give suggestion to get ride of tinnitus and treatment needed for cure of same. Mohandas My email id is ( YYYY@YYYY ). Hope an early advise from you sir
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
I have gone through your query,
For your better suggestion, I need the report of your MRI and Audiogram.
According to my personal advised, if you are only on the vertin then add the tablet alprazolem in your medical treatment after consulting with your doctor.
Have any history of hypertension or diabetes.
Please send the above mentioned report for better suggestion.

Wish you good health
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor